MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-LAP CHOLE

Medline Industries, LP MEDLINE; DBD-LAP CHOLE
Catalog Number DYNJ906277D
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "during undraping the tech noticed the distal end of irrigator which is attached to the battery was leaking rusty looking saline onto the iv pole attached to the neptune suction machine." "the nurse in the room checked the hose, there was no rust particles in the saline traveling inside.".
 
Additional Manufacturer Narrative
According to the customer, at the end of a procedure, during undraping, it was discovered that the strykeflow 2 suction irrigator from the pack was "leaking rusty looking saline" near the battery attachment hanging on the neptune; the customer stated that "no rusty particles were in the hose" and reported no serious injury, medical intervention, or follow-up care related to the reported incident.No sample or photo was received for the investigation; the device history records were reviewed, and no non-conformances were noted that could have contributed to the reported issue, and the bill of materials was reviewed.At this time, the reported defect was unable to be confirmed, as no physical sample or detailed photographic evidence was provided to support the investigation.Sample required to determine cause; the complaint was provided to the vendor for further evaluation and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-LAP CHOLE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kumar vigrahala
three lakes drive
northfield, IL 60093--275
MDR Report Key50755840
Report Number1417592-2026-39477
Device Sequence Number9395901
Product Code FDE
UDI-Device Identifier10198459117435
UDI-Public10198459117435
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ906277D
Device Lot Number25FMA366
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2025
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown